# SDR SWIA202158846

- Difficulty date: April 10, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED AT FRAME 319 BETWEEN STRG 26L-27L (MARKED)     (C-CHECK - RO 6/19/21) / REMOVED COROSION FROM  FRAME 319 BETWEEN STRG 26L-27L REF CRJ 200 SRM 51-21-06 BLEND WITHIN LIMITS. ORIGINAL MATERIAL IAW CRJ-200 SRM 53-21-15 PAGE 9-10 IS 0.052, REMOVED MATERIAL 0.005, REMAINING 0.047. RESTORED THE FINISH OF BLEND AREA. REF CRJ 200 SRM 51-21-16
